Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 5, NWS Lubbock, TX

April 22, 2010Childress County, Cottle County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 22, 2010, 9:43 PM CDT for Childress County, Cottle County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 9:43 PM CDT (02:43 UTC)
Expired
Apr 22, 2010, 10:15 PM CDT
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Cottle County, TX

The radar

The Altus AFB radar (KFDR), 99 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 8:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WFUS54 KLUB 230243
TORLUB
TXC075-101-230315-
/O.NEW.KLUB.TO.W.0005.100423T0243Z-100423T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
943 PM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 1015 PM CDT

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED 
  WEATHER SPOTTERS WERE TRACKING A CONFIRMED TORNADO APPROXIMATELY 7 
  MILES SOUTHWEST OF LAZARE...OR ABOUT 15 MILES SOUTHEAST OF         
  CHILDRESS...MOVING NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAZARE AND
  KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO HAS BEEN CONFIRMED! TORNADOES AT NIGHT ARE ESPECIALLY 
DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE 
TOO LATE. TAKE COVER NOW!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3422 10002 3423 10003 3423 10005 3421 10005
      3419 10012 3431 10020 3444 10000 3443 9999
      3423 10000
TIME...MOT...LOC 0240Z 243DEG 13KT 3427 10007

$$

AMP
1 follow-up statement
977 
WWUS54 KLUB 230305
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1005 PM CDT THU APR 22 2010

TXC101-230313-
/O.CAN.KLUB.TO.W.0005.000000T0000Z-100423T0315Z/
COTTLE TX-
1005 PM CDT THU APR 22 2010

...THE TORNADO WARNING FOR NORTHEASTERN COTTLE COUNTY IS CANCELLED...

THE STORM HAS EXITED COTTLE COUNTY. THUS...THE TORNADO WARNING HAS 
BEEN CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3431 10000 3431 10005 3440 10006 3444 10000
      3443 9999
TIME...MOT...LOC 0303Z 224DEG 19KT 3440 9999

$$

TXC075-230315-
/O.CON.KLUB.TO.W.0005.000000T0000Z-100423T0315Z/
CHILDRESS TX-
1005 PM CDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN CHILDRESS COUNTY...

AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED OVER EXTREME 
SOUTHEASTERN CHILDRESS COUNTY...OR ABOUT 4 MILES SOUTHEAST OF 
KIRKLAND...MOVING NORTHEAST AT 20 MPH.

THIS POSSIBLE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS 
OF SOUTHEASTERN CHILDRESS COUNTY.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TORNADOES AT NIGHT 
ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE 
TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3431 10000 3431 10005 3440 10006 3444 10000
      3443 9999
TIME...MOT...LOC 0303Z 224DEG 19KT 3440 9999

$$

AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:35 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 22, 6:35 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT THU APR 22 2010

.AVIATION...
ONGOING THUNDERSTORMS THIS AFTERNOON WILL CONTINUE INTO THE
EVENING HOURS NEAR KCDS. THERE IS A HIGH CHANCE OF A THUNDERSTORM
TO HIT KCDS DURING THE EVENING. ADDITIONALLY...THERE WILL BE A
CHANCE OF AN ISOLATED STORM TO HIT KLBB DURING THE SAME TIME
PERIOD. THEREFORE HAVE OPTED FOR A CB IN THE TAF AT KLBB. A
PACIFIC FRONT WILL MOVE THROUGH THE ENTIRE AREA OVERNIGHT ENDING
THE THUNDER CHANCES. SURFACE WINDS WILL GREATLY INCREASE TOMORROW
AFTERNOON IN RESPONSE TO A STRONG STORM SYSTEM NORTH OF THE AREA.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT THU APR 22 2010/

SHORT TERM...
UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH
AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST
ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO
EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A
PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND
WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN
THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE
THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS
NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER
BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK
INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS
OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN
SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS
REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS
IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA.

AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL
OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING
THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH
PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING
THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL
FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG
THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW
SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT
BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS
THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS
REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH
WESTERN ZONES.

DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST
FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY.  WINDS MAY REACH
ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH
RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED
UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF
PATCHY DUST FOR NOW. RMCQUEEN

LONG TERM...
ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL
SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON
SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE
WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH
BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE
RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A
LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON
HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE
POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL
ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO
ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD
THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT
DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE
LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN
TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING
ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF
THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK
UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH
SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT
LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD
TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE
KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM
CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH
MOVES INTO THE WESTERN CONUS. STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        40  66  39  68  39 /  40  10  10  10  10
TULIA         43  66  41  70  41 /  40  10  10  10  10
PLAINVIEW     44  67  40  72  41 /  40  10  10  10  10
LEVELLAND     44  68  41  72  43 /  40  10  10  10  10
LUBBOCK       45  69  43  73  44 /  40  10  10  10  10
DENVER CITY   45  68  41  75  43 /  30  10  10  10  10
BROWNFIELD    46  68  42  74  44 /  40  10  10  10  10
CHILDRESS     51  73  47  74  48 /  60  10  10  10  10
SPUR          48  72  40  75  45 /  60  10  10  10  10
ASPERMONT     52  75  46  78  47 /  60  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
316 PM CDT THU APR 22 2010

TXZ021>044-232030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
316 PM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH
PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27
CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE
DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR
SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY
THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE
CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY
ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND
EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES
MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER
TODAY AND TONIGHT.

In the hours before

Local storm report, Apr 22, 8:41 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
841 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 N TAHOKA              33.24N 101.79W
04/22/2010  E1.00 INCH       LYNN               TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
            TAHOKA AND WILSON

&&

EVENT NUMBER LUB1000066

MCONDER
Special weather statement, Apr 22, 8:50 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
850 PM CDT THU APR 22 2010

TXZ030-031-036-230245-
CROSBY-FLOYD-MOTLEY-
850 PM CDT THU APR 22 2010

...STRONG THUNDERSTORM ADVISORY FOR CROSBY...FLOYD  AND MOTLEY
COUNTIES...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF FLOYDADA...MOVING NORTHEAST
AT 40 MPH.

PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

WITH THUNDERSTORMS CONTINUING TO STRENGTHEN...REMEMBER THAT A
TORNADO WATCH REMAINS IN EFFECT ACROSS THE AREA THIS EVENING. BE
READY TO FIND SHELTER IF A WARNING IS ISSUED.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Local storm report, Apr 22, 9:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
916 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          6 W SWEARINGEN          34.15N 100.25W
04/22/2010                   COTTLE             TX   METEOROLOGIST

            STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE
            GROUND AT 911 PM.

&&

EVENT NUMBER LUB1000067

MCQUEEN
Local storm report, Apr 22, 9:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
921 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             8 W TAHOKA              33.16N 101.93W
04/22/2010  E1.00 INCH       LYNN               TX   SKYWARN SPOTTER

            NICKEL TO QUARTER SIZED HAIL REPORTED 7-8 MILES WEST OF
            TAHOKA ALONG US-380

&&

EVENT NUMBER LUB1000068

MCONDER
Local storm report, Apr 22, 9:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
929 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TORNADO          2 NW SWEARINGEN         34.17N 100.17W
04/22/2010                   COTTLE             TX   STORM CHASER

&&

EVENT NUMBER LUB1000069

MCQUEEN
Local storm report, Apr 22, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
942 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          1 N SWEARINGEN          34.16N 100.15W
04/22/2010                   COTTLE             TX   SKYWARN SPOTTER

            REPORTED BY PADUCAH FIRE DEPARTMENT.

&&

EVENT NUMBER LUB1000070

MCQUEEN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:14 PM CDTTornado WarningLUBChildress, Cottle, Hall, Motley46 min
Apr 22, 7:19 PM CDTSevere Thunderstorm WarningLUBHall40 min
Apr 22, 7:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent44 min
Apr 22, 7:35 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn40 min
Apr 22, 7:49 PM CDTSevere Thunderstorm WarningLUBMotley56 min
Apr 22, 7:57 PM CDTTornado WarningLUBChildress, Cottle48 min
Apr 22, 8:03 PM CDTAreal Flood AdvisoryLUBCottle, Motley4 hr
Apr 22, 8:07 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn, Terry38 min
Apr 22, 8:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn61 min
Apr 22, 8:44 PM CDTTornado WarningLUBChildress, Cottle61 min
Apr 22, 8:57 PM CDTAreal Flood AdvisoryLUBGarza, Lynn3 hr
Apr 22, 9:16 PM CDTAreal Flood AdvisoryLUBChildress4 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningLUBLynn22 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent64 min
Apr 22, 9:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn46 min
Apr 22, 10:08 PM CDTAreal Flood WarningLUBGarza, Lynn3 hr
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent60 min
Apr 22, 11:28 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King47 min
Apr 23, 4:14 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 17 more16 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.